# SDR FDEA201411293979

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 22,940 hours, 12,467 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57240425
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0313592 P1 WING BASIC STRUCTURE TERMINATING ACTION OF RIB 5 FWD LUG RT WING.  MAJOR REPAIR.
